# SDR ASAA2013030894111

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,149 hours, 5,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Unsecure
- Location: Mid Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN FELL OFF DURING CLIMB OUT.  RESECURED MID CABIN EXIT SIGN. OK FOR SERVICE.
